Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from hyper acidity and rashes all over. Suggest some home remedy

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2755 Questions
My wife is having acidity or can be called as hyper acidity which is leading to rashes on her skin during evening or night. kindly advice a home remedy for the same and also kindly advice any medicine if this is aggravated. Thanks.
Posted Fri, 3 May 2013 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 24 minutes later
Thanks for choosing health care magic for posting your query.
I understand that you are from Maharashtra and in marathi there is a word call "Pitta" which explains both acidity and rashes.
However medical science could never explain any link between both of them and these are not related to each other although in Marathi a common word is used for both of them.
You acidity needs 4-6 months course of ranitidine/pantoprazole/rabeprazole along with proper dietary restrictions with no oily and masala food. Regular exercise is also a must.
Coming to the second part, the rashes which you are describing are due to allergy. If they errupt, they can be controlled by cetrizine. In the long term, you need to visit a dermatologist who will like to start you on some steroid preparation to prevent them from arising again.
Try identifying which food causes the rashes and try to avoid them.But believe me its not possible most of the times.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor